Hi. I have not blogged for ages because of illness.
The antipsychotic and antianxiety tablets are working well.
However the side effects are getting unbearable.
I have had alot of twitching in my fingers and arms.
this has subsided quite a bit on reduced morning medication.
However I have had 4 weeks of severe constipation and also severe sinusitis.
I have lost count of how many doctors I have seen and how many tablets I am on.
i take about 18 tablets and sachets a day.
Three are antibiotics which are not helping the sinusitis.
The pressure behind my eyes makes me extremely tired.
I am reduced to sitting on the couch all day.
As a result I have not run for ages and my left leg is knackered.
I feel miserable and am losing hope with seroquel.
I see a GP tomorrow and my psychiatrist on wednesday.
I have endured 4 weeks of Hell.
2 weeks of mental anguish and now that is fine i am a physical wreck.
I do not know how much more I can endure.
Here's hoping for a miracle cure.......bye, bethany.